I am hoping someone can help me a little. I am 35 and married (10yrs w/ 2 kids) and have very recently had an errection problem. I had been "waiting" for sex due to wife's period and when the night came I failed to produce. I had been thinking about it all day, she was dressed specifically very sexy... she knows i am a big heel fetish and lingerie fan, but after a minute of kissing... nothing... totally limp. She was understandably offended as it had been awhile and I was leaving town for a long weekend. When I returned, she did the same thing, and the same thing happened. I am (by nature) very high strung so I spent the week between the two instances in constant panic.
Some background: By most "standards" i would say i have low sex drive (1x a week... maybe 2x), I am not obese, and don't smoke or drink excessively. I do (and have for 1.5 yrs) take Wellbutrin, Liprinosil, and a cholesterol med. I have, with these drugs, been in the normal range for awhile. This kind of thing has happened in the past... and has gone away slowly. I find myself also unable/difficult to give myself an erection and I haven't been waking up with one. Sadly, the morning of the 2nd experience I did have a semi-hard one... which is why I was optimistic for the night.
Not sure if this is too much information as I have never posted to a site for help. Is this normal/common for someone my age? Clearly, this (along with the fact it has happened in the past) has really been a seemingly unsurmountable blow to my wife. Is there anything I can do... does it sound psychological or something else? I, on a previous occassion, got so nervous that I went out and had blood work to test my testesterone level... which was fine.
Any help, suggestions, or direction would be appreciated. I hope you can sense my frustration and anxiety.
I agree with razeberryrain. Some psychosis medications do offer sexual side effects. And also to mention the brain is the transmitter of the body...so it tells and signals all your body parts what, where and when...in synchronization with your mood and energy level...saying all that to say is that you sound like your methodically romanticizing the "act" but while in action there's no performance. Maybe the communication level on that end down south is a little dense and needs a picker upper.Maybe doc has an equivalent medication with no sexual side effects. Good luck to you and yours.
Thank you very much. Sorry for not getting back sooner as I thought I would get responses sent via email...
My concern is I have been on this cholesterol/bp/anxiety mixture for 1.5-2.0 years with little to no problem. Is it possible that the meds would be responsible for such a change after being taken so long?
I haven't really talked to many people about it in the past month (it has still been going on since my original post) and I am trying to understand how "normal" of a problem this is or if this is unusual, etc. I know it is impossible to diagnose online but do you think this is more psychological or physical... or some dreded combination of both.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.